Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Heel pain after morning walk. Where can I get diabetic shoe in Bangalore?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Dear Sir,
How are you sir,
Kindly refer my query dated 16.06.2012 and your reply for the same, wherein I have given full medical history.
Sir, though I am putting my full efforts to walk regulary, but now a days I am getting heel pain (left leg) after my morning walk and no pain if I am not going for walk.But I have no problem with my normal walking. To avoid this pain I am scarching for good cushioned shoe for walk, but not getting. Sir, could you please advise me where can I get special diabetic shoe In Bangalore for my morning walk.
Sir, could you also advise me for relief for my heel pain.
Thanks and regards,
Posted Fri, 14 Sep 2012 in Bones, Muscles and Joints
Answered by Dr. Aparna Kohli 4 hours later
Thanks for writing back.
The heel pain can be due to the wrong shoes, or plantar fasciitis. Plantar fasciitis is a condition where the fascia underneath the skin gets inflamed due to some trauma etc.
There are few things that you need to do for the heel pain:
a. Wear proper shoes while walking. For walking, you can use any well- cushioned shoes available at good stores in India. For other purposes, check this link. Dr XXXXXXX is the top diabetologist in India and you can order the shoes from this website
WWW.WWWW.WW b. Tie a crepe bandage and apply some diclofenac gel on the sole of the foot.
c. Also, drink plenty of water.
d. if the pain is severe, you can take a pain killer like diclofenac under medical supervision.

Your pain would be ok in 3-4 days with this. If it persists, please consult an orthopedic surgeon.
Hope that helps
Above answer was peer-reviewed by
Follow-up: Heel pain after morning walk. Where can I get diabetic shoe in Bangalore? 14 hours later
Thank you Doctor for your kind advice.

Actully, I am buying the shoe from Dr. XXXXXXX Clinic and this information I got it when I was searching shoe on web.

I am using the regular shoe (Dr XXXXXXX clinic) by inserting the silicon gel & finding no problem, but using walking shoe with silicon gel is giving pain. The reason could be mainly, ofter using few days (brisk walk), the alignment will became little up and down (sole will become little downside) and perhaps this may be cause for my pain.

Doctor do you have any other advice for alternative shoe for walking? and all other advices are noted and adhere to them.

Is this heel pain and Neuropathy any relation Doctor?

Whether can I continue to walk with this pain or rest for few days doctor? or any serious issue for this pain Doctor?

Thanks once again Doctor

Answered by Dr. Aparna Kohli 35 minutes later
I think shoes from any other good company will also do for walking. They should be sports shoes with comfortable cushioning.
You can continue with the walk. I dont see any serious issue with the pain and its unlikely that the pain is being caused by a neuropathy
We would otherwise need to do a complete examination to rule out diabetic neuropathy. Please see your physician for the same. The pain should be better in a few days
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor